THE MAXIMUM MASS OF IDEAL WHITE-DWARFS, (REPRINTED FROM ASTROPHYSICALJOURNAL, VOL 74, PG 81-82, 1931)

Authors
Citation
S. Chandrasekhar, THE MAXIMUM MASS OF IDEAL WHITE-DWARFS, (REPRINTED FROM ASTROPHYSICALJOURNAL, VOL 74, PG 81-82, 1931), Journal of astrophysics and astronomy, 15(2), 1994, pp. 115
Citations number
4
Language
INGLESE
art.tipo
Reprint
Categorie Soggetti
Astronomy & Astrophysics
ISSN journal
0250-6335
Volume
15
Issue
2
Year of publication
1994
Database
ISI
SICI code
0250-6335(1994)15:2<115:TMMOIW>2.0.ZU;2-I
Abstract
The theory of the polytropic gas spheres in conjunction with the equat ion of state of a relativistically degenerate electron-gas leads to a unique value for the mass of a star built on this model. This mass (= 0.91.) is interpreted as representing the upper limit to the mass of a n ideal white dwarf.